RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1980, Volume 100, Pages 131–145 (Mi znsl3315)  

This article is cited in 10 scientific papers (total in 10 papers)

On the problem of the maximum of the conform radien's product of non-overlapping domains

G. V. Kuz'mina


Full text: PDF file (716 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:6, 1715–1726

Bibliographic databases:

UDC: 517.54

Citation: G. V. Kuz'mina, “On the problem of the maximum of the conform radien's product of non-overlapping domains”, Analytical theory of numbers and theory of functions. Part 3, Zap. Nauchn. Sem. LOMI, 100, "Nauka", Leningrad. Otdel., Leningrad, 1980, 131–145; J. Soviet Math., 19:6 (1982), 1715–1726

Citation in format AMSBIB
\Bibitem{Kuz80}
\by G.~V.~Kuz'mina
\paper On the problem of the maximum of the conform radien's product of non-overlapping domains
\inbook Analytical theory of numbers and theory of functions. Part~3
\serial Zap. Nauchn. Sem. LOMI
\yr 1980
\vol 100
\pages 131--145
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599943}
\zmath{https://zbmath.org/?q=an:0453.52002|0487.52010}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 6
\pages 1715--1726
\crossref{https://doi.org/10.1007/BF01885516}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3315
  • http://mi.mathnet.ru/eng/znsl/v100/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. S. I. Fedorov, “On a variational problem of Chebotarev in the theory of capacity of plane sets and covering theorems for univalent conformal mappings”, Math. USSR-Sb., 52:1 (1985), 115–133  mathnet  crossref  mathscinet  zmath
    2. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    4. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    5. D. A. Kirillova, “O maksimume mebiusova invarianta v zadache s chetyrmya nenalegayuschimi oblastyami”, Dalnevost. matem. zhurn., 10:1 (2010), 41–49  mathnet  elib
    6. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  mathnet  crossref
    7. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  mathnet  crossref
    8. G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, J. Math. Sci. (N. Y.), 193:1 (2013), 115–123  mathnet  crossref  mathscinet
    9. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    10. G. V. Kuz'mina, “On an extremal metric approach to extremal decomposition problems”, J. Math. Sci. (N. Y.), 225:6 (2017), 980–990  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:90
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019